Unités d’une famille de corps liés à la courbe X 1 (25)
Annales de l'Institut Fourier, Volume 40 (1990) no. 2, p. 237-253
We study a family of real cyclic fields of degree 10, arising from the modular curve X 1 (25). Modular units give a subgroup of finite index of the unit group. With some conditions, we show that this index is 1 or 5.
On étudie une famille de corps réels cycliques de degré 10 liés à la courbe modulaire X 1 (25). Les unités modulaires déterminent un sous-groupe d’unités d’indice fini. Sous certaines conditions, cet indice est égal à 1 ou 5.
@article{AIF_1990__40_2_237_0,
     author = {Lecacheux, Odile},
     title = {Unit\'es d'une famille de corps li\'es \`a la courbe $X\_1(25)$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {40},
     number = {2},
     year = {1990},
     pages = {237-253},
     doi = {10.5802/aif.1212},
     zbl = {0739.11023},
     mrnumber = {91i:11065},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1990__40_2_237_0}
}
Lecacheux, Odile. Unités d’une famille de corps liés à la courbe $X_1(25)$. Annales de l'Institut Fourier, Volume 40 (1990) no. 2, pp. 237-253. doi : 10.5802/aif.1212. http://www.numdam.org/item/AIF_1990__40_2_237_0/

[1] A.-M. Bergé, J. Martinet, Sur les minorations géométriques des régulateurs, Séminaire de Théorie des Nombres (1987-1988), Birkhauser. | Zbl 0699.12014

[2] H. Darmon, Note on a polynomial of Emma Lehmer (1989), Preprint. | Zbl 0732.11056

[3] M.-N. Gras, Table numérique du nombre de classes et des unités des extensions cycliques réelles de degré 4 de ℚ, Publ. Math. Besançon, fasc. 2 (1977-1978), 1-26 et 1-53. | Zbl 0471.12006

[4] D. S. Kubert, Universal bounds on the torsion of elliptic curves, Proc. London Math. Soc., (3), 33 (1976), 193-237. | MR 55 #7910 | Zbl 0331.14010

[5] D. S. Kubert, S. Lang, Modular Units Springer-Verlag, Comprehensive Studies in Mathematics, 244.

[6] E. Lehmer, Connections between gaussian periods and cyclic units, Math of Computation, (50), 182 (1988), 535-541. | MR 89h:11067a | Zbl 0652.12004

[7] H. W. Leopoldt, Über Einheittengruppe und klassen zahl reeller abelscher Zahlerkörper, Abh. Deutsch. Akad. Berlin. Math. Bat. K1., N° 2 (1953). | Zbl 0059.03501

[8] O. Lecacheux, Unités d'une famille de corps de degré 6 liés à la courbe modulaire X1(13), J. Number Theory, 31 (1989), 54-63. | MR 90i:11062 | Zbl 0664.12004

[9] C. Levesque, Second Canadian Number Theory Association Meeting Août (1989), exposé.

[10] R. Schoof et L. C. Washington, Quintic polynomials and real cyclotomic fields with large class number, Math of Computation, (50), 182 (1988), 541-555. | MR 89h:11067b | Zbl 0649.12007

[11] E. Seah, L. C. Washington, H. C. Williams, The calculation of a large cubic class number field with an application to real cyclotomic field, Math. Comp., 41 (1983), 303-305. | MR 84m:12008 | Zbl 0527.12004

[12] D. Shanks, The simplest cubic fields. Math, Comp., 28 (1974), 1137-1152. | MR 50 #4537 | Zbl 0307.12005